# SDR DALA12004016315

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 46,362 hours, 5,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOOR 3L EMERGENCY LIGHT WON'T ILLUMINATE.  MAINTENANCE REPLACED BATTERY AND POWER SUPPLY PER B747-400 AMM 33-51.  OPERATION CHECK OK.
